# SDR AWXA0000952

- Difficulty date: November 24, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N329AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23500
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Part time: 39,702 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WEB CRACKED ON FS 178 BULKHEAD TWO PLACES @ FS 178 WL 187 LBL .7 & RBL .7. CUT OUT DMGD AREAS IAW SRM 53-10-08 FIG 203; FABED DOUBLER TO COVER 2 CRACKS IAW 53-10-08 FIG 203; FABED FILLER; TREATED AND PRIMED ALL PARTS IAW 51-20-01; INSTALLED DOUBLER AND FILLERS IAW 53-10-08 FIG 203
